# SDR F3LA200700281

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 19,831 hours, 9,278 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED SEAT ROW 9ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED WIRE HARNESS AT SEAT ROW 9ABC IAW ESPM 20-33-00.  PERFORMED OPERATIONAL TEST ON EMERGENCY LIGHTS IAW AMM 33-51-00-710-007.  OPS CHECK GOOD.
